# SDR USAA2009051191149

- Difficulty date: March 20, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACKS ON FUSELAGE SKIN AT BS 690, S4R.  REPAIRED FUSELAGE SKIN AT BS 690, S4R IAW B737 SRM 53-00-01.
